# SDR V0XD201404080088

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LINTEL STRINGER CRACKED.  REPAIRED LINTEL NR 3 STRINGER IAW SB 670BA-53-040 DATED 11 NOV2011 & REO 670-53-21-493 REV C DATED 08 DEC 2011.
